# SDR USAA970331

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23135
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 987-1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND BURNISHED OUT SCRATCHES BEYOND LIMITS 2 INCHES BY 19 INCHES BETWEEN STRINGERS 2 - 3 LT, BS 987-1006 (UNDER DORSEL FIN) FUSELAGE SKIN.  CUT OUT DAMAGE AND INSTALLED 23.5 INCH BY 8 INCH DOUBLER PER SRM SRM 53-30-3 FIG 1.  (M)
